MathSciNet Relay Station
MathSciNet bibliographic data
MR2215765 49J10 (26B25 49Q20 74G65)
Székelyhidi, László, Jr. On the local structure of rank-one convex hulls. Proc. Amer. Math. Soc. 134 (2006), no. 7, 1963–1972 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement